You have no items in your shopping cart.
Active Ingredients: Bromhexine hydrochloride 8mg/10mL; Guaiphenesin 200mg/10mL Also contains Sucralose, Saccharin Sodium, Sorbitol and Sodium benzoate. Dosage: Adults and children over 12 years: 10mL Take up to 4 times daily. (every 4 - 6 hours as required). Children 6-12 years: 5mL. Take up to 4 times daily. (every 4 - 6 hours as required). Do not use in children under 6. Warnings:Products containing sorbitol may have a laxative effect or cause diarrhoea. |
Active Ingredients: Bromhexine hydrochloride 8mg/10mL; Guaiphenesin 200mg/10mL Also contains Sucralose, Saccharin Sodium, Sorbitol and Sodium benzoate. Dosage: Adults and children over 12 years: 10mL Take up to 4 times daily. (every 4 - 6 hours as required). Children 6-12 years: 5mL. Take up to 4 times daily. (every 4 - 6 hours as required). Do not use in children under 6. Warnings:Products containing sorbitol may have a laxative effect or cause diarrhoea. |